Hemodynamic Alterations in Hypertensive Patients Due to Chlorothiazide
In this article, Freis's team reported that chlorothiazide--which reduces extracellular blood volume--appeared to also
reduce cardiac output, arterial pressure, and pressure in the right atrium, suggesting that the diuretic imposed a wide antihypertensive
NOTE: Scanned item is a reprint. Original article is on pp. 1261-1263.
Number of Image Pages:
3 (310,264 Bytes)
1960-06-23 (June 23, 1960)
Frohlich, Edward D.
Schnaper, Harold W.
Wilson, Ilse M.
Freis, Edward D.
Periodical: Frohlich, Edward D., Harold W. Schnaper, Ilse M. Wilson, and Edward D. Freis. "Hemodynamic Alterations in Hypertensive
Patients Due to Chlorothiazide." New England Journal of Medicine 262, (23 June 1960): 1-3. Article. 3 Images.
Massachusetts Medical Society
This item is in the public domain. It may be used without permission.
Medical Subject Headings (MeSH):
The Veterans Administration Hospital and Georgetown University School of Medicine, 1949-1964